# SDR 2022F00064

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: General aviation
- Aircraft: N697QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0229
- Aircraft time: 2,313 hours, 1,485 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: None
- Part number: 67410324
- Part serial: NA
- Condition: Chipped
- Location: Zone 700
- Part time: 2,313 hours, 1,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD AXLE PLATING DAMAGE. ACCOMPLISHED TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ33428M1 DATED: FEBRUARY 3, 2022, LEFT MAIN LANDING GEAR AXLE PLATING DAMAGE (CHIPPED).
